# SDR FDEA201302080300

- Difficulty date: February 8, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SKIN AT XIFH 140 MISREPAIRED.   REPAIRED IAW SRM 57-00-01 FIGURE 201 REPAIR 2 REVISION 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
